Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Kallvin

Extreme redness Extreme dryness Extremely chapped lips

Hi!

I hope I can get some insight on this.

I started Accutane just over a week ago and during the first few days it was getting better, then it got a little worse for the 4-5th day and now my skin is recovering from that.

Until the 6th day I noiced I was looking flushed around my mouth and my nose, didnt bother me much.

I wake up the 7th day and my face is extremely red. I applied Eucerin Anti-Redness along with some random moisturizer.

And I wake up today seeing my skin 4x worse than it was yesterday. My skin is EXTREMELY dry, like I feel like I do not even have skin. My redness makes me look like an idiot and I am very ashamed to look at anyone. And now my lips are 1.5x as big as they normally are and extremely chapped. I will attach pictures to show the intensity of it, I have absolutely no idea what to do. So please help me out if you can, this is making me quite depressed. Worse than the acne in my case :redface:

I have been regularly doing this "regime":(All the products I use, not necessarily all at one time)

-30mg Claravis

-Lubriderm spf 15 daily moisturizer

-"Physicians Enhanced Dry Skin Moisturizer"

-Coca butter moisturizer

-Vaseline

-Burts Bees wax lip balm

-Lubriderm medicated lip balm

-Netrogena medicated lip ointment

-Eucerin Anti-Redness with spf 15

-Fish oil/flaxseed/omega-3 gels

-400IU Vitamin E

-Glucosamin with MSM

Here are pictures with ( I cannot go out in public like this! Oily/Disgusting/Red) You do not want to even see what I look like without all these stupid products on

-Eucerin

-Lubriderm Lip balm

-"Enhanced moisturizer"

post-113704-1266773057_thumb.jpg

post-113704-1266773057_thumb.jpg

Edited by Kallvin

Share this post


Link to post
Share on other sites

since you have only been on accutane for a little over a week my non-medical professional diagnosis would be that you are allergic to accutane and that you should call your derm / dr right away. I'm not sure what else it could be since you just started taking accutane.. but I recommend calling your derm asap.

Share this post


Link to post
Share on other sites

for me, starting at day 10 was a killer. my lips were as big as angelina jolie's and bright red and constantly peeling. they were so sensitive and constantly hurt. my derm put me on predisone for three days. it worked. i still had very dry lips - chopsaver was the best hands down. now that i'm almost three months post, just last week i started another episode w/my lips. i wonder if i'm alllergic to some soap with salicylic acid in it.

Share this post


Link to post
Share on other sites

have you tried the clotrimazole (sp?) antifungal cream for the corners of your lips. this worked wonders for me.

Share this post


Link to post
Share on other sites

the swelling of your lips is concerning, but redness seems to be more common....clinique ( a skin care line) has a line of products called "redness solutions" it's a bit pricey but could be worth a try!

Share this post


Link to post
Share on other sites
since you have only been on accutane for a little over a week my non-medical professional diagnosis would be that you are allergic to accutane and that you should call your derm / dr right away. I'm not sure what else it could be since you just started taking accutane.. but I recommend calling your derm asap.

i second that.

Share this post


Link to post
Share on other sites

When I was on Accutane I had EXTREMELY dry lips and what helped the most was Aquaphor! It is probably the best thing I used while on accutane!

That's what my dermatologist recommended!

Edited by Lan1

Share this post


Link to post
Share on other sites
Hi!

I hope I can get some insight on this.

I started Accutane just over a week ago and during the first few days it was getting better, then it got a little worse for the 4-5th day and now my skin is recovering from that.

Until the 6th day I noiced I was looking flushed around my mouth and my nose, didnt bother me much.

I wake up the 7th day and my face is extremely red. I applied Eucerin Anti-Redness along with some random moisturizer.

And I wake up today seeing my skin 4x worse than it was yesterday. My skin is EXTREMELY dry, like I feel like I do not even have skin. My redness makes me look like an idiot and I am very ashamed to look at anyone. And now my lips are 1.5x as big as they normally are and extremely chapped. I will attach pictures to show the intensity of it, I have absolutely no idea what to do. So please help me out if you can, this is making me quite depressed. Worse than the acne in my case :redface:

I have been regularly doing this "regime":(All the products I use, not necessarily all at one time)

-30mg Claravis

-Lubriderm spf 15 daily moisturizer

-"Physicians Enhanced Dry Skin Moisturizer"

-Coca butter moisturizer

-Vaseline

-Burts Bees wax lip balm

-Lubriderm medicated lip balm

-Netrogena medicated lip ointment

-Eucerin Anti-Redness with spf 15

-Fish oil/flaxseed/omega-3 gels

-400IU Vitamin E

-Glucosamin with MSM

Here are pictures with ( I cannot go out in public like this! Oily/Disgusting/Red) You do not want to even see what I look like without all these stupid products on

-Eucerin

-Lubriderm Lip balm

-"Enhanced moisturizer"

I would stop taking it immediately until you can talk to your derm. Just to be safe

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×